# SDR CALA2011020800071

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34355
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - STA 482 AIR CONDITIONING SUPPORT BRACKET BTWN S-8 LT & S-9 LT I/B RIVET HOLE CRACKED.  INSTALLED REPAIR ANGLES REF EA 5310-04498 REV A OP 02.
